# SDR IPXA2018030927281

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 16,837 hours, 10,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377265820290
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR LATCH SILL FITTING IS CRACKED AT FRAME 22.  REMOVED AND REPLACED THE LATCH FITTING IAW SRM 51-40-21, PG 7B,  AND REPLACED DOOR SILL LATCH ASSY IAW  EO A300-2550-67705-A.
